MAUDE Adverse Event Report: CARDINAL HEALTH POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461503
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the tube was going to be replaced with lot #2231310564 but the replacement tube was split in two and not used.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot was reviewed and showed that manufacturing and product inspection was performed as per applicable procedures and validated process.One used decontaminated sample outside of its original packaging was received for evaluation.The sample was visually inspected; the catheter showed signs of use such as residues of a yellow substance and the tube was broken, the stabilizer butterfly is detached and there is also adhesive residue on the tube.Therefore, the condition reported by the customer was confirmed.The root cause could be associated to an omission gap error by personnel due to attention management by the operator during the solvent application process.A quality alert was issued to the focus factory personnel, summarizing the reported event to heighten awareness and prevent the recurrence of the reported issue during the manufacturing process.

Brand Name
POLYUR FEED TUBE 5 FR X 36
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17283437
Report Number9612030-2023-03755
Device Sequence Number6176855
Product Code KNT
UDI-Device Identifier20884521067971
UDI-Public20884521067971
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461503
Device Catalogue Number461503
Device Lot Number2231310564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown